# SDR FDKA200612353

- Difficulty date: December 8, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N810LR
- Make and model: Dhav DHC8102
- Aircraft serial: 003
- Aircraft time: 43,831 hours, 57,380 cycles
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FDM 6175 SYR-JFK (0520 PHX LCL).  ABORTED T/O FOR NR 2 ENGINE LOW OIL PRESSURE WARNING LIGHT ILLUMINATED.  MX INSPECTED ALL AREAS AND FOUND NO OIL IN THE SIGHT GLASS, NO OBVIOUS LEAKS ANY WHERE TO BE FOUND.  MX SERVICED THE ENGINE OIL WITH 6 QTS AND RAN ENGINES TWICE FOR PROPER OIL LEVEL SERVCING AND CHECKED FOR LEAKS WHICH NONE WERE FOUND.  MX ALSO PERFORMED A HIGH OIL CONSUMPTION RUN AND NO OIL WAS USED.
